# SDR DALA2015021401343

- Difficulty date: February 12, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1003-1136
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERNAL FUSELAGE SKIN BENEATH RUB STRIPS FILLET PANELS FROM STA Y=1136 TO Y=1003 BETWEEN LONGERON 24 AND 18 RT.  REMOVE CORROSION TREAT AND PAINT AREA MEASURE THICKNESS ORIGINAL 0.080" REMAINING THICKNESS 0.070" THEREFORE IT'S WITHIN LIMITS IAW SRM 53-04, PAR 57, 51-10-3, PAR 26, 51-10-3, PAR 14 AND 21.
